MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186252210
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the posterior tibial artery.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.Durig inflation, it was noted that the balloon burst, and the contrast medium was leaking.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a circumferential tear 95mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22636760
Report Number2124215-2025-50382
Device Sequence Number9251918
Product Code DQY
UDI-Device Identifier08714729796718
UDI-Public(01)08714729796718(17)271204(10)35415645
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186252210
Device Catalogue NumberH74939186252210
Device Lot Number0035415645
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale